# SDR J7SA2022111000339

- Difficulty date: October 29, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N462FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4129
- Aircraft time: 3,909 hours, 2,271 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON LEFT AND RIGHT WING WEDGE PANEL IB TRAILING EDGE BOX PANEL INTERFACE. GAINED ACCESS TO CORRODED LH AND RH WEDGE ANGLES. REPLACED MATCH DRILLED WEDGE ANGLES. WORK COMPLETED IAW GAC DRAWINGS 1159W40166 REV D. 1159W40003 REV N. AND 1159W20201 REV L. REINSTALLED ALL REMOVED COMPONENTS FOR ACCESS. COMPLIED WITH ALL REQUIRED OPS CHECKS. APPLIED TOPCOAT FOR UPPER SURFACE OF WING IAW G450 SRM 51-07-10.
